International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 217-220
Weak convergence theorem for Passty type asymptotically nonexpansive mappings
1School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur 492010, India
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
Received 14 March 1996; Revised 18 August 1997
Copyright © 1999 B. K. Sharma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we prove a convergence theorem for Passty type
asymptotically nonexpansive mappings in a uniformly convex Banach space with Fréchet-differentiable norm.